# SDR 0400981221

- Difficulty date: June 8, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N211NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46868
- Aircraft time: 123,706 hours, 28,511 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Detector
- Part number: 30231R17
- Part serial: 12393
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 46,588 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE FORWARD CARGO COMPARTMENT NR 2 AND NR 4 SMOKE DETECTOR LIGHTS AND FORWARD CARGO FIRE LIGHT ILLUMINATED.  FOLLOWED COM PROCEDURE AND PROCEEDED TO NEAREST AIRPORT (BIL) FOR AN UNEVENTFUL LANDING.  BOTH FIRE BOTTLES RELEASED.  REPLACED NR 2, 3 AND 4 SMOKE DETECTORS AND BOTH FIRE BOTTLES.  OPERATIONAL CHECK GOOD.
